# SDR UIEA2011030800235

- Difficulty date: March 8, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 46,123 hours, 7,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1812-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL SKIN HAD DENT AT AFT CARGO DOOR FWD; LWR SIDE, STA 1812 TO STA 1815.  (REPAIR - IAW EI T2011A52B-564, REV 00 ; REV 01)
